MathSciNet Relay Station
MathSciNet bibliographic data
MR2755459 (2012c:26022) 26D10 (26A33 26D15)
Dahmani, Zoubir On Minkowski and Hermite-Hadamard integral inequalities via fractional integration. Ann. Funct. Anal. 1 (2010), no. 1, 51–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement